# SDR CALA2022101802843

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 81,108 hours, 17,155 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Part number: 311T311049
- Condition: Cracked
- Location: Eng2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-54-3-7010 - ENG NO.2 NACELLE STRUT L/H FWD UPR SPAR WEB NSTA 182, EQUIP CUTOUT FOUND CRACK - TRANSFER REFER NON-ROUTINE WO.1137211 AND ORIGINATED BY V896834 ENG NO.2 NACELLE STRUT LH FWD UPPER SPAR WEB AT STA 182, EQUIPMENT CUTOUT REPAIRED AS PER SRM54-53-02-2R-2 REPAIR 2 FIG 201,THIS REPAIR IS A CATEGORY ''A'' REPAIR,FORM 44-0008 ITEM 1 TO ITEM 17 ACCOMPLISHED BY MECH V897467 AND INSP V896834. RII INSPECTED OKAY BY HX146276 ADD EMP:V896825
